# SDR ASAA2022120441025

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 1,505 hours, 432 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Faulted
- Location: Window Overheat
- Part time: 1,493 hours, 429 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDSHIELD RIGHT FWD OVERHEAT ON LANDING. GROUNDED - YES. REF B737-9 IFIM 30-41-00-810-829: CYCLING WINDOW HEAT SWITCH AFTER COOLING PERIOD. DOES NOT RESOLVE OVERHEAT INDICATION. WINDOW REMAINED COOL TO TOUCH. ACCOMPLISHED RESPECTIVE WHCU BITE PROCEDURE (WITHIN B737-9 AMM 30-41-11-710-80D. CURRENT FAULT IS P5-9, WITH WHCU-LRU SET FOR LAST SEVERAL LEGS. (NOTE: WHCU BIT-LAMP RESET NOT CLEAR CURRENT FAULT EITHER.) REMOVED AND INSTALLED NEW WHCU M323. PERFORMED SYS OPS TEST REF AMM 30-41-11-400-801. SYS OPS NML.
